Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 155, NWS Louisville, KY

March 15, 2012Clark County, Fayette County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 5:58 PM EDT for Clark County, Fayette County, Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 5:58 PM EDT (21:58 UTC)
Expired
Mar 15, 2012, 6:35 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clark County, KY, Fayette County, KY

The radar

The Jackson,KY radar (KJKL), 96 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 6:01 PM EDTHAIL 18 Sse Lexington, KYON I-75 IN SOUTHEAST FAYETTE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KLMK 152158 RRA
SVRLMK
KYC049-067-152245-
/O.NEW.KLMK.SV.W.0155.120315T2158Z-120315T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 645 PM EDT

* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ATHENS...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  WINCHESTER...
  ATHENS...
  CENTERVILLE AND CHILESBURG...
  LOCUST GROVE...
  LISLETOWN AND PINE GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3790 8426 3791 8427 3792 8427 3790 8433
      3788 8435 3790 8438 3787 8436 3784 8439
      3787 8441 3785 8443 3790 8445 3799 8442
      3808 8418 3795 8409
TIME...MOT...LOC 2158Z 249DEG 12KT 3790 8437
WIND...HAIL <50MPH 1.00IN

$$

RAS
2 follow-up statements
556 
WWUS53 KLMK 152218
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT THU MAR 15 2012

KYC049-067-152245-
/O.CON.KLMK.SV.W.0155.000000T0000Z-120315T2245Z/
CLARK KY-FAYETTE KY-
618 PM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN FAYETTE AND WESTERN CLARK COUNTIES...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED NEAR HOOTENTOWN...MOVING EAST AT 15 
MPH. THIS STORM PRODUCED QUARTER SIZED HAIL ON INTERSTATE 75 IN 
SOUTHEASTERN FAYETTE COUNTY.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  WINCHESTER...
  BECKNERVILLE AND TEBBS...
  PROVIDENCE AND ELKIN...
  FOREST GROVE AND FLANAGAN...
  LYNDALE AND JUDIANNE ESTATES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3790 8426 3791 8427 3792 8427 3790 8433
      3790 8434 3793 8435 3802 8433 3808 8418
      3795 8409
TIME...MOT...LOC 2217Z 249DEG 12KT 3792 8429
WIND...HAIL <50MPH 1.00IN

$$

EER
102 
WWUS53 KLMK 152235
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT THU MAR 15 2012

KYC049-067-152245-
/O.CAN.KLMK.SV.W.0155.000000T0000Z-120315T2245Z/
CLARK KY-FAYETTE KY-
635 PM EDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE AND WESTERN
CLARK COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3790 8426 3791 8427 3792 8427 3790 8433
      3790 8434 3793 8435 3802 8434 3808 8418
      3795 8409
TIME...MOT...LOC 2235Z 249DEG 12KT 3794 8422

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:15 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 15, 3:15 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAR 15 2012

.Short Term (Tonight through Friday Night)...
Updated at 315 PM EDT Mar 15 2012

...Severe thunderstorm watch for pulse storms/hail...

In the wake of a convective complex that crossed southern Indiana
earlier this morning, cumulus cloud development has been suppressed
until recently. However, the atmosphere has become quite unstable
and scattered to numerous thunderstorms have developed over
southwest IN and central KY and will spread over the entire area by
late afternoon. Given the strong instability across the region and
weak shear, severe pulse storms are expected and will continue and
thus, SPC has given our entire area a severe thunderstorm watch.
Expect this to continue through the late afternoon and early evening
hours. Storms will lose their strength with sunset but scattered
convection will continue through the overnight hours most likely.

For tonight through Friday night, the Lower Ohio Valley will remain
within a very mild and moist early summer-like pattern. Several
disturbances that are hard to nail down the timing will move across
the region. Scattered thunderstorms are quite possible at any time
from tonight through Friday night. For Friday, feel that the best
chance of convection will lie south of the Ohio River.

Expect overnight lows tonight not far from 60, and highs Friday in
the upper 70s.

.Long Term (Saturday - Thursday)...
Updated at 300 PM EDT Mar 15 2012

Persistent and anomalous pattern will continue for much of the
week.  Deep SW flow will keep things unsettled for the first part of
the weekend, so will continue to carry a chance POP for Saturday
afternoon. The upper ridge over the Deep South will amplify Sunday
and into the early part of next week, gradually shutting off our
rain chances. Slight chance Sunday and then a dry forecast Mon-Wed.
A bit more uncertainty creeps in around Day 7, as the models show a
deep trof over the Rockies closing off into a deep upper low over
the Southern Plains by Wednesday. ECMWF brings this feature far
enough east for precip to return on Thursday, while the GFS is about
a day slower. The forecast reflects a compromise and will include a
chance POP for Thursday, but reality will be all or nothing
depending on which solution verifies.

Temps will run 20-25 degrees above climo both day and night through
the period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD/AL
Long Term........RAS
Aviation.........JSD
Hazardous weather outlook, Mar 15, 2:32 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Local storm report, Mar 15, 5:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     4 SW BRANDENBURG        37.96N  86.23W
03/15/2012  M60 MPH          MEADE              KY   MESONET

&&

EVENT NUMBER LMK1200433

MRC
Local storm report, Mar 15, 5:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     HAWESVILLE              37.90N  86.76W
03/15/2012                   PERRY              KY   CO-OP OBSERVER

            TREE DOWN ACROSS SQUIRREL TAIL HOLLOW ROAD.

&&

EVENT NUMBER LMK1200434

MRC
Local storm report, Mar 15, 5:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     1 S HAWESVILLE          37.88N  86.76W
03/15/2012                   HANCOCK            KY   CO-OP OBSERVER

            TREE DOWN ACROSS SQUIRREL TAIL HOLLOW ROAD.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER LMK1200434

MRC
Local storm report, Mar 15, 5:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             WINCHESTER              38.00N  84.19W
03/15/2012  E0.88 INCH       CLARK              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200435

MRC
Local storm report, Mar 15, 5:56 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLASH FLOOD      GEORGETOWN              38.20N  84.55W
03/15/2012                   SCOTT              KY   TRAINED SPOTTER

            WATER ON HIGHWAY 46 BETWEEN GREAT CROSSING AND THE
            FRANKLIN COUNTY LINE. ALSO A MUD SLIDE IN THE HIGHWAY
            BETWEEN THOSE POINTS.

&&

EVENT NUMBER LMK1200437

MRC
Local storm report, Mar 15, 5:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
03/15/2012                   HARDIN             KY   TRAINED SPOTTER

            TREES ON POWER LINES.

&&

EVENT NUMBER LMK1200438

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:03 PM EDTSevere Thunderstorm WarningLMKOhio27 min
Mar 14, 8:11 PM EDTSpecial Weather StatementLMKAllen34 min
Mar 14, 8:50 PM EDTSpecial Weather StatementLMKAllen25 min
Mar 14, 10:02 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 14, 11:40 PM EDTSpecial Weather StatementLMKOldham35 min
Mar 14, 11:45 PM EDTSpecial Weather StatementLMKOldham30 min
Mar 15, 7:35 AM EDTSpecial Weather StatementLMKTrimble25 min
Mar 15, 2:07 PM EDTSpecial Weather StatementLMKGrayson53 min
Mar 15, 2:09 PM EDTSpecial Weather StatementLMKBreckinridge, Meade66 min
Mar 15, 2:14 PM EDTSevere Thunderstorm WarningLMKButler, Grayson31 min
Mar 15, 2:15 PM EDTSpecial Weather StatementLMKHancock60 min
Mar 15, 2:20 PM EDTSevere Thunderstorm WarningLMKBreckinridge25 min
Mar 15, 2:31 PM EDTSpecial Weather StatementLMKEdmonson, Hart29 min
Mar 15, 2:35 PM EDTSevere Thunderstorm WarningLMKGrayson, Hart25 min
Mar 15, 2:42 PM EDTSpecial Weather StatementLMKLogan33 min
Mar 15, 2:53 PM EDTSevere Thunderstorm WarningLMKLogan22 min
Mar 15, 2:57 PM EDTSevere Thunderstorm WarningLMKHardin33 min
Mar 15, 3:03 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart27 min
Mar 15, 3:06 PM EDTSevere Thunderstorm WarningLMKMeade24 min
Mar 15, 3:18 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Mar 15, 3:20 PM EDTSpecial Weather StatementLMKWarren25 min
Mar 15, 3:23 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson37 min
Mar 15, 3:40 PM EDTSpecial Weather StatementLMKJefferson35 min
Mar 15, 3:45 PM EDTSevere Thunderstorm WarningLMKMarion30 min
Mar 15, 3:49 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson26 min
Mar 15, 3:50 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 15, 3:53 PM EDTSpecial Weather StatementLMKOhio37 min
Mar 15, 4:03 PM EDTSpecial Weather StatementLMKBarren27 min
Mar 15, 4:11 PM EDTSpecial Weather StatementLMKButler, Logan, Ohio64 min
Mar 15, 4:16 PM EDTSevere Thunderstorm WarningLMKNelson, Washington29 min
Mar 15, 4:17 PM EDTSevere Thunderstorm WarningLMKJefferson28 min
Mar 15, 4:18 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer27 min
Mar 15, 4:28 PM EDTSpecial Weather StatementLMKFranklin32 min
Mar 15, 4:28 PM EDTSevere Thunderstorm WarningLMKAllen, Warren32 min
Mar 15, 4:33 PM EDTSpecial Weather StatementLMKOldham, Trimble27 min
Mar 15, 4:34 PM EDTSevere Thunderstorm WarningLMKButler, Ohio26 min
Mar 15, 4:37 PM EDTSevere Thunderstorm WarningLMKShelby38 min
Mar 15, 4:43 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
Mar 15, 4:43 PM EDTSevere Thunderstorm WarningLMKScott32 min
Mar 15, 4:44 PM EDTSpecial Weather StatementLMKSpencer31 min
Mar 15, 4:48 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe27 min
Mar 15, 4:49 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren26 min
Mar 15, 4:50 PM EDTAreal Flood AdvisoryLMKOldham, Trimble115 min
Mar 15, 4:50 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hancock40 min
Mar 15, 4:51 PM EDTSevere Thunderstorm WarningLMKOldham, Trimble24 min
Mar 15, 4:58 PM EDTSpecial Weather StatementLMKBarren32 min
Mar 15, 5:04 PM EDTSevere Thunderstorm WarningLMKClinton23 min
Mar 15, 5:06 PM EDTSevere Thunderstorm WarningLMKAnderson, Woodford24 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningLMKHancock38 min
Mar 15, 5:15 PM EDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Ohio2 hr
Mar 15, 5:15 PM EDTSpecial Weather StatementLMKAdair30 min
Mar 15, 5:15 PM EDTSevere Thunderstorm WarningLMKScott45 min
Mar 15, 5:23 PM EDTFlash Flood WarningLMKBreckinridge, Hancock2 hr
Mar 15, 5:23 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade22 min
Mar 15, 5:24 PM EDTSpecial Weather StatementLMKRussell36 min
Mar 15, 5:28 PM EDTSpecial Weather StatementLMKHarrison, Nicholas62 min
Mar 15, 5:32 PM EDTSpecial Weather StatementLMKOldham28 min
Mar 15, 5:32 PM EDTSevere Thunderstorm WarningLMKCasey, Russell28 min
Mar 15, 5:38 PM EDTSpecial Weather StatementLMKBarren, Hart, Larue37 min
Mar 15, 5:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson46 min
Mar 15, 5:46 PM EDTSevere Thunderstorm WarningLMKMadison29 min
Mar 15, 5:47 PM EDTAreal Flood AdvisoryLMKBarren, Warren5 hr
Mar 15, 5:48 PM EDTSevere Thunderstorm WarningLMKMeade27 min
Mar 15, 5:56 PM EDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Mar 15, 5:58 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas32 min
Mar 15, 6:11 PM EDTSpecial Weather StatementLMKBullitt, Jefferson34 min
Mar 15, 6:28 PM EDTSpecial Weather StatementLMKJefferson, Oldham, Shelby32 min
Mar 15, 6:30 PM EDTSpecial Weather StatementLMKClinton, Russell30 min
Mar 15, 6:32 PM EDTSevere Thunderstorm WarningLMKClark, Madison13 min
Mar 15, 6:33 PM EDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Marion, Mercer, Washington27 min
Mar 15, 6:34 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell26 min
Mar 15, 6:59 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer16 min
Mar 15, 7:01 PM EDTAreal Flood AdvisoryLMKClinton102 min
Mar 15, 7:01 PM EDTSpecial Weather StatementLMKFranklin, Shelby29 min
Mar 15, 7:03 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison8 min
Mar 15, 7:10 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.